# SDR SIMA20170816001

- Difficulty date: August 16, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 42,016 hours, 38,951 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT UPPER MLG TRUNNION CRACKED.  REMOVED AND REPLACED THE TRUNNION IAW ERS-EM-57MR-838
